Deprecated: The each() function is deprecated. This message will be suppressed on further calls in /home/hairsite/public_html/hair-loss/functions.php on line 155
Hair Loss Forum -

March 2017 - Trending Topics in our new forum

 Stem cell hair restoration results - Dr. Cole vs Histogen vs RepliCel.
 Dr. Paul Kemp, CEO of HairClone answers questions about follicle banking.
 RepliCel year 2017 forecast for RCH-01 cell based hair regeneration.
 Dr. Cole to start stem cell hair restoration trial in the US.
 Dr. Umar's 6500 grafts life saving repair procedure for transplant victim.
 FUE donor harvesting, what you must know when choosing a clinic.
 Dr. Koray Erdogan raises the standard in FUE artistry skills.
 Dr. Arvind on how to formulate your own toxic free shampoo.
 Conference & FREE hair restoration consultations; cities worldwide.

This is a READ ONLY forum.
Access our brand new platform at HairSite New Forum to continue the discussion on these topics that you are interested in. All contents and discussions have been transferred to our new forum at
  HairSite New Forum

Log in | User | Register

Danger from Dut Already?? (Drugs & Medications)

posted by mj2003 E-mail, Toronto, 09.12.2008, 22:25

I don't know if this is related to my dut as I have never heard of anyone make such claims from the use of dut as what i'm claiming.

since yeesterday my coordination is pretty much f*cked. Considering that i have an excellent eye and great coordination and have a 2 yr degree in architectural drafting, this is taking a toll on me. For example, i'll try to put a spoon of sugar in my cup but i'll tip it over and hit the rim of the cup and the sugar is everywhere. happened more than twice. my car has gps and when i attempt to touch the screen i have to do it slowly to make sure i dont touch the wrong part/area.

has anyone else experienced anything like this from dut? or anything like this without dut form out of the blue one day?

stay tuned...(crossed fingers)......


» I haven't been to the gym nor have I engaged in any out-of-the-ordinary
» physcical activity, but I was feeling muscle and/or joint pain in my lower
» back, knees, thighs, shoulders,finger joints, and hips all throughout the
» entire night last night up until now.
» After taking advil this morning it has wore off.




mj2003 is located in TORONTO and he is available to meet: YES
email hairsite@aol.com to arrange a meeting.


Complete thread:

120100 Postings in 12546 Threads, 6042 registered users
Hair Loss Forum | Admin contact

 
This is a READ ONLY forum.
Access our brand new platform at HairSite New Forum to continue the discussion on these topics. All contents and discussions have been transferred to
HairSite New Forum

Disclosure: This is an advertising site for our paid sponsors & advertisers. The contents, videos & photos on HairSite are provided by paid sponsors and are not endorsed by HairSite in any way. The recommendations, results, and representations made by our sponsors/advertisers do not reflect the opinions of HairSite. This site is to showcase successful hair restoration results only. It is not the mandate of this site to engage in the discussion of failed, unsuccessful procedures, lawsuits, litigations or complaint cases; comments of such nature, including external links, may be removed from the forum. Notify hairsite@aol.com any false, defamatory, misleading or inappropriate user generated contents for immediate removal from the forum. Also read Terms of Use & Privacy Statement |  HairSite advertisers: ASMED | Dr. Bhatti | Dr. Bisanga | Dr. Cole | Dr. Hakan Doganay | Dr.Epstein | Dr. Jones | Dr. Halder | Hasson & Wong | Dr. Klein | Dr. Madhu | Dr. Mwamba | Dr. Donald Ng| Dr. Poswal | Dr. Rahal | Dr. Razack | Dr. Reddy | Dr. Umar | Dr. Woods | DHI Global | HDC Clinic | |Lasercomb | Reviva Clinic | Ziering Medical|